Alert archive / Ohio / Wind Advisories in 2026

Wind Advisory 3, NWS Wilmington, OH

March 10, 20268 counties in Indiana; 32 counties in Ohio; 12 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Mar 10, 2026, 11:59 PM EDT for 8 counties in Indiana; 32 counties in Ohio; 12 counties in Kentucky. It took effect at Mar 11, 2026, 8:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2026, 11:59 PM EDT (03:59 UTC)
In effect from
Mar 11, 2026, 8:00 AM EDT
Expired
Mar 11, 2026, 7:00 PM EDT
In force
11 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

852 
WWUS71 KILN 110359
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1159 PM EDT Tue Mar 10 2026

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111200-
/O.NEW.KILN.WI.Y.0003.260311T1200Z-260311T2300Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Washington Court House, Ripley, Eaton,
Versailles, Hamilton, Mount Orab, Crittenden, Downtown
Cincinnati, Aurora, Dillsboro, Day Heights, Camp Dix, Springboro,
Georgetown, Peebles, Beavercreek, Lawrenceburg, Vanceburg, West
Union, Mount Olivet, Waverly, London, Logan, West Jefferson,
Carrollton, Highland Heights, Franklin, Blanchester, Batesville,
Oakbrook, West College Corner, Seaman, Pickerington, Fairfield,
Williamstown, Bellefontaine, Mulberry, Dry Ridge, Richmond,
Manchester, Chillicothe, St. Marys, Plain City, Withamsville,
Maysville, Springfield, Oxford, Mount Repose, Piketon, Delaware,
Piqua, Tollesboro, Warsaw, Urbana, Florence, Owenton, Troy,
Brookville, Winchester, Vevay, Kettering, Wapakoneta, Celina,
Sidney, Landen, Milford, Hillsboro, New Bremen, Butler, Newark,
Dayton, Greendale, Camden, Pike Lake, Wilmington, Middletown,
Bright, Xenia, Aberdeen, Kenton, Burlington, Hidden Valley, Tipp
City, Marysville, Osgood, Rising Sun, Lebanon, Milan, Alexandria,
Fairborn, Mason, Newport, Brooksville, Connersville, Mount
Carmel, Circleville, Independence, Bellevue, Covington,
Portsmouth, Wheelersburg, Liberty, Lancaster, Downtown Dayton,
Coldwater, Minster, Downtown Columbus, Fort Thomas, Augusta, Head
Of Grassy, Summerside, Greenville, Falmouth, Erlanger, Ada, and
Greenfield
1159 PM EDT Tue Mar 10 2026

...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EDT WEDNESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Indiana, northeast 
  and northern Kentucky, and central, south central, southwest, and 
  west central Ohio.

* WHEN...From 8 AM to 7 PM EDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

McGinnis
2 follow-up statements
811 
WWUS71 KILN 111026
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
626 AM EDT Wed Mar 11 2026

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-112300-
/O.CON.KILN.WI.Y.0003.260311T1200Z-260311T2300Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Aberdeen, West Union, Hillsboro,
Erlanger, Independence, Butler, Liberty, Camp Dix, Ripley, West
Jefferson, Bright, Wapakoneta, Osgood, Camden, Batesville, Troy,
Vanceburg, Eaton, Downtown Cincinnati, Mount Repose,
Connersville, Brooksville, Tollesboro, Minster, Highland Heights,
Mount Orab, Aurora, Celina, London, Portsmouth, Downtown
Columbus, Newark, Piketon, Burlington, Peebles, Piqua, Milan,
Mount Olivet, Washington Court House, Withamsville, Georgetown,
Greendale, Summerside, Dry Ridge, Vevay, Plain City, Bellevue,
Pike Lake, Lawrenceburg, Ada, Oakbrook, Greenfield, Covington,
Dillsboro, Greenville, Kenton, Mason, Downtown Dayton, Waverly,
Marysville, Sidney, West College Corner, Augusta, Maysville, Tipp
City, Franklin, Carrollton, Lebanon, Fairfield, Milford,
Chillicothe, Springboro, Circleville, Bellefontaine, Landen,
Florence, Head Of Grassy, Mulberry, Rising Sun, Delaware, Mount
Carmel, Seaman, Coldwater, St. Marys, Blanchester, Manchester,
Warsaw, Middletown, Urbana, Oxford, Lancaster, Day Heights,
Brookville, Hamilton, Owenton, Winchester, Beavercreek,
Kettering, Fort Thomas, Hidden Valley, Williamstown, New Bremen,
Versailles, Crittenden, Newport, Wilmington, Alexandria, Logan,
Richmond, Xenia, Wheelersburg, Pickerington, Falmouth,
Springfield, Dayton, and Fairborn
626 AM EDT Wed Mar 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Indiana, northeast 
  and northern Kentucky, and central, south central, southwest, and 
  west central Ohio.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

McGinnis
228 
WWUS71 KILN 112251
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
651 PM EDT Wed Mar 11 2026

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120000-
/O.EXP.KILN.WI.Y.0003.000000T0000Z-260311T2300Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Logan, Vanceburg, Tipp City, Piqua,
Lebanon, Brooksville, Greenville, Urbana, Mount Carmel, Aberdeen,
Downtown Cincinnati, Sidney, Mount Olivet, Tollesboro, Augusta,
Delaware, Ripley, Alexandria, Seaman, Piketon, Marysville,
Withamsville, Liberty, Burlington, Butler, Landen, Kettering,
Dillsboro, Warsaw, Erlanger, Independence, Owenton, Hamilton,
Carrollton, Wheelersburg, Beavercreek, London, Downtown Columbus,
Crittenden, Circleville, Camden, Chillicothe, Williamstown,
Celina, Day Heights, Pickerington, Highland Heights, Bellevue,
Newark, Falmouth, Osgood, Peebles, Winchester, Oakbrook, West
College Corner, Bright, Portsmouth, Fort Thomas, Milan, Fairborn,
Fairfield, Newport, St. Marys, Ada, Troy, Blanchester,
Wilmington, New Bremen, Xenia, Milford, West Jefferson, West
Union, Camp Dix, Florence, Springfield, Head Of Grassy, Richmond,
Bellefontaine, Connersville, Washington Court House, Versailles,
Coldwater, Lancaster, Downtown Dayton, Lawrenceburg, Hillsboro,
Brookville, Mount Orab, Plain City, Aurora, Georgetown, Dayton,
Springboro, Vevay, Mulberry, Wapakoneta, Pike Lake, Batesville,
Manchester, Greenfield, Middletown, Mount Repose, Greendale,
Waverly, Minster, Maysville, Dry Ridge, Franklin, Summerside,
Hidden Valley, Mason, Covington, Oxford, Eaton, Kenton, and
Rising Sun
651 PM EDT Wed Mar 11 2026

...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

Northwest winds may briefly gust up to 40 mph for the next hour with 
the frontal passage but will diminish through the remainder of the 
evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 10, 8:45 PM EDT, 3 hours 14 minutes earlier. Its key messages:

  • 1) A strong storm system will move through the region Tuesday night into Wednesday bringing the potential for multiple rounds of severe weather, flooding, and gusty winds. 2) Wind gusts up to 30-35 mph expected early Friday morning into the evening particulary for Western Central / Central Ohio with isolated gusts potentially reaching 40mph. 3) Warmer and wetter conditions expected Sunday into Monday, potentially transitioning to a rain-snow mix in the early morning hours on Monday.
Area forecast discussion, Mar 10, 8:45 PM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
845 PM EDT Tue Mar 10 2026

.WHAT HAS CHANGED...
No major changes.

&&

.KEY MESSAGES...
1) A strong storm system will move through the region Tuesday night
into Wednesday bringing the potential for multiple rounds of severe
weather, flooding, and gusty winds.

2) Wind gusts up to 30-35 mph expected early Friday morning into the
evening particulary for Western Central / Central Ohio with isolated
gusts potentially reaching 40mph.

3) Warmer and wetter conditions expected Sunday into Monday,
potentially transitioning to a rain-snow mix in the early morning
hours on Monday.

&&

.DISCUSSION...
KEY MESSAGE 1) A strong storm system will move through the region
Tuesday night into Wednesday bringing the potential for multiple
rounds of severe weather, flooding, and gusty winds.

Tuesday night severe threat:
Thunderstorm initiation near the southern periphery of Lake Michigan
should be in the 4pm timeframe this afternoon, with the developing
complex to push southeast into the evening and early overnight hours.
This primary cluster should remain north of the ILN forecast area
until after 04z, and will be on a weakening trend and lose
organization as it progresses into the northern Ohio Valley.

The main potential for severe storms overnight will be south of this
main northern Indiana cluster. A 45-55kt LLJ develops overnight
which will prompt elevated convection after about 08z. Thunderstorm
clusters have the potential to produce large hail, and thunderstorms
that do develop can facilitate the mixing of the LLJ down to the
surface, so damaging winds are also a threat. Prime timing for this
first round of severe storm potential is 08-14z. There isn't an
expectation of tornadic storms with this initial elevated cluster.

Wednesday afternoon severe threat:
After a potential lull in late morning/very early afternoon, the
afternoon threat may be highly conditional on how widespread morning
convection is and the extent of late morning/early afternoon clouds.
Surface cold front still outside the ILN area by 16z/Noon over
northern/Central Indiana into NW Ohio.

Looking at how the CAMs resolve the afternoon convection, only the
NSSL WRF seems to amp up the potential for stronger discrete cells,
as it's not as robust with the morning convection. Confidence in the
extent and severity of the Wednesday afternoon storms is a little
shaky as a result. As the cold front pushes SE through the
afternoon, the greatest risk area for developing instability and
thunderstorm/severe thunderstorms after any lingering morning clouds
would likely be along/SE of I-71. In addition to damaging winds and
hail, the 16-22z timeframe along/SE of roughly I-71 has the best
potential for rotating storms/isolated tornadoes if we destabilize
enough.

Wind threat: With the strong LLJ ahead of the main frontal boundary,
winds pick up to 35-40mph even outside of any thunderstorms. Held off
on a wind advisory at this time, but mentioning this elevated wind
threat outside of storms in existing partner messaging.

Heavy Rain/flood threat: Per the HREF, the area with the best
potential for multiple rounds of heavy rain appears to be
along/north of a Richmond/Dayton/Circleville, with the localized
Probability Matched Mean from HREF members yielding a 24 hour
potential of 2-3". But this should be with multiple rounds over an
area that didn't get flooded last week, so while minor flooding is
possible, if multiple rounds remain north of this line, not expecting
flash flooding.

KEY MESSAGE 2) Wind gusts up to 30-35 mph expected early Friday
morning into the evening particulary for Western Central / Central
Ohio with isolated gusts potentially reaching 40mph.

According to the GFS, an intensifying jet streak plans to center
itself over central Ohio with a weak positively-tilted trough at the
500mb level. An incoming cold front will pass midday Friday with
high pressure following behind with some clearing convection near
Western Central OH. Areas of Central Ohio and counties to the west
may expect wind gusts up to 35mph and potentially 40mph in isolated
areas. Temperature advection earlier in the day favor warm air
advection before flow becomes more zonal by the mid-afternoon,
bringing in some south-southwest flow. Relative humidities will
hover in the 40-50% range. Wind gusts are expected due to the
tightening pressure gradient on the southern side as the low dives
to the southeast.

KEY MESSAGE 3) Warmer and wetter conditions expected Sunday into
Monday, potentially transitioning to a rain-snow mix in the early
morning hours on Monday.

A deep, positively-tilted trough on Sunday will begin to shift
negatively by the end of Monday. Rain chances begin Sunday evening
before potentially shifting to a rain-snow mix in the very early
morning hours of Monday as the 540 line follows shortly behind the
cold front. Winds, both surface and aloft, will shift from southerly
to northerly, bringing in some colder and drier air. Severity of
this system is little to none, bringing in around under an inch of
snow near Wilmington and upwards of an inch near Cincinnati. Morning
commute may be affected by slippery road conditions. Winds center
around 10-15 kts during this event, decreasing chances for
whiteouts. Pre-frontal rain soundings have SBCAPE stagnant around 0-
600 J/kg with SFC-6km shear around 40-70 kts in varying areas; 700-
500mb lapse rates are looking to maximize around 7 degrees Celsius /
km with instability and energy dropping as soon as convection moves
into the area. Temperatures will center around 50-60 degrees F
midday Sunday before dropping down to the upper 20s and low 30s for
the incoming rain-snow precipitation, with highs during the day on
Monday only reaching the low 30s. The GFS shows areas of spotty
freezing rain around Columbus 06z and areas of sleet near south
central Ohio at 09z.

During the transition and front passing, a brief chance of mixed
winter precipitation will be possible. There is a chance for light
snow accumulations, but details are still to be determined.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Deteriorating weather conditions to impact the TAF/s the next 24
hours.

Moisture increases overnight in response to a strengthening
southwesterly low level jet. Warm and moist ascent leads to the
development of showers and thunderstorms late tonight into Wednesday
morning. Storms hold off until after 06Z with the best coverage of
across West Central Ohio, the Whitewater and Miami Valleys. These
storms overnight will be elevated - with the main threat being large
hail. These initial storms will likely impact KDAY first after 07Z
and then KCMH/KLCK by 12Z. The storms develop south and east but
there is some uncertainty regarding how far south the storms develop
overnight into early Wednesday. At this time have limited mention to
a prob30 at KCVG/KLUK of thunderstorms after 12Z due to this
uncertainty.

VFR conditions drop to widespread MVFR with IFR conditions possible
in storms. Also, a period of LLWS develops overnight into Wednesday
morning due to the low level jet.

Surface low pressure deepens in response to amplifying mid level
shortwave on Wednesday. This low tracks northeast across the Great
Lakes Wednesday and into southern Canada by Wednesday evening.
Pressure gradient tightens across the area in response to this
deepening low. Southwest winds gusts increase to 25 to 30kts during
the late morning and then peak out between 35 and 40 kts later in the
afternoon with a cold frontal passage.

After the morning convective activity - additional thunderstorms are
expected to develop with the potential for strong to severe storms
focused along and ahead of the front through the day as it pushes
east/southeast. The front is expected to pass thru KDAY around 20/21Z
and thru KILN/KCVG/KLUK around 21Z/22Z and thru KCMH by 23Z. Winds
will shift to the northwest and a brief period of 40 kt wind gusts
will be possible during this time frame of the frontal passage outside
of storms. Thunderstorm chances end with the FROPA but some lingering
showers and northwest wind gusts of 25 to 30 kts continue into early
evening before decreasing overnight. Expect widespread MVFR ceilings
as we head into Wednesday night.

OUTLOOK...MVFR ceilings Wednesday night. Wind gusts above 40 kts
possible Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

DISCUSSION...JDR
AVIATION...AR
Hazardous weather outlook, Mar 10, 2:41 PM EDT, 9 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
241 PM EDT Tue Mar 10 2026

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-111845-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Clark-Madison-Licking-Preble-Montgomery-Greene-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
241 PM EDT Tue Mar 10 2026

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Scattered storms are expected late tonight into the predawn hours
Wednesday, with large hail being the primary threat. Isolated strong
to damaging winds cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional strong to severe storms are possible on Wednesday,
particularly during the afternoon. Damaging winds are the main
threat, but isolated large hail and a few tornadoes are also
possible.

Windy conditions are likely during the daytime Friday, with gusts
around 40-45 MPH likely, particularly during the morning and
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ026-034-035-042>046-051-052-111845-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-
241 PM EDT Tue Mar 10 2026

This Hazardous Weather Outlook is for central Ohio and west central
Ohio.

.DAY ONE...This afternoon and tonight.

Numerous storms are expected late tonight into the predawn hours
Wednesday, with large hail and strong to damaging winds being the
primary threats. A tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional storms will be possible Wednesday, particularly late
morning through mid afternoon. Isolated strong to severe storms will
be possible, with damaging winds being the primary threat. Large
hail and a tornado cannot be ruled out.

Windy conditions are expected during the daytime Friday, with gusts
around 50 MPH likely, particularly during the morning and afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:23 AM EDTSpecial Weather StatementILNOhio, Switzerland37 min
Mar 11, 9:26 AM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne49 min
Mar 11, 3:20 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Union3 hr
Mar 11, 4:10 PM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ohio, Ripley, Switzerland3 hr
Mar 11, 6:44 AM EDTSpecial Weather StatementILNHamilton31 min
Mar 11, 9:23 AM EDTSevere Thunderstorm WarningILNDarke, Mercer52 min
Mar 11, 9:42 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby48 min
Mar 11, 9:53 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Montgomery, Shelby52 min
Mar 11, 10:14 AM EDTTornado WarningILNAuglaize, Logan, Shelby16 min
Mar 11, 10:19 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Hardin, Logan41 min
Mar 11, 1:42 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Highland, Hocking, Pickaway, Ross3 hr
Mar 11, 1:42 PM EDTSpecial Weather StatementILNFairfield33 min
Mar 11, 1:58 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross47 min
Mar 11, 2:28 PM EDTSevere Thunderstorm WarningILNHocking26 min
Mar 11, 2:29 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton3 hr
Mar 11, 4:50 PM EDTAreal Flood AdvisoryILNClinton, Fairfield, Fayette, Greene, Highland, Hocking and 2 more3 hr
Mar 11, 5:16 PM EDTFlash Flood WarningILNClinton, Fayette, Highland, Pickaway, Ross3 hr
Mar 11, 5:33 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Mar 11, 5:56 PM EDTSevere Thunderstorm WarningILNAdams, Scioto22 min
Mar 11, 5:21 PM EDTSpecial Weather StatementILNGreenup24 min
Mar 11, 5:34 PM EDTSpecial Weather StatementILNMason26 min
Mar 11, 6:29 PM EDTSpecial Weather StatementILNCampbell31 min

Nearby

Wind Advisories in Ohio, 2026Wind Advisories in Kentucky, 2026Wind Advisories in Indiana, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.